| Model Number |
SUTURELASSO, 45 DEGREE CURVE RIGHT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee via email that for an ar-4068-45r, suturelasso¿ sd, 45° curve right, the lasso loop was unable to thread through.They used the 2nd lasso loop but was still unable to loop through.This was detected during use in a right shoulder slap and rotator cuff repair procedure on (b)(6) 2024.The procedure was completed successfully as they opened and used a 2nd disposable lasso.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.